Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2010, 6:29 AM MDT for Logan County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2010, 6:29 AM MDT (12:29 UTC)
- Expired
- Jun 7, 2010, 6:59 AM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, CO
The radar
The Denver radar (KFTG), 161 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1166 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
030 WUUS55 KBOU 071229 SVRBOU COC075-071315- /O.NEW.KBOU.SV.W.0049.100607T1229Z-100607T1315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 629 AM MDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO * UNTIL 715 AM MDT * AT 630 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF LOGAN CORNERS...OR 4 MILES WEST OF STERLING...MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...LOGAN CORNERS...FLEMING...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332 TIME...MOT...LOC 1230Z 285DEG 18KT 4062 10327 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
229 WWUS55 KBOU 071237 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 637 AM MDT MON JUN 7 2010 COC075-071315- /O.CON.KBOU.SV.W.0049.000000T0000Z-100607T1315Z/ LOGAN CO- 637 AM MDT MON JUN 7 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM MDT FOR CENTRAL LOGAN COUNTY... AT 637 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED NEAR STERLING...MOVING EAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...LOGAN CORNERS...FLEMING...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332 TIME...MOT...LOC 1237Z 285DEG 18KT 4061 10318 WIND...HAIL 60MPH 1.00IN $$
631 WWUS55 KBOU 071259 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 659 AM MDT MON JUN 7 2010 COC075-071309- /O.CAN.KBOU.SV.W.0049.000000T0000Z-100607T1315Z/ LOGAN CO- 659 AM MDT MON JUN 7 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332 TIME...MOT...LOC 1259Z 285DEG 18KT 4058 10309 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:53 AM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 7, 2:53 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 253 AM MDT MON JUN 7 2010 .SHORT TERM...VERY CHALLENGING FCST TODAY OVER NERN CO. THE NAM AND GFS HAVE TWO TOTALLY DIFFERENT SOLUTIONS WITH REGARDS TO WHERE A SFC LOW WL DVLP BY AFTN AND PLACEMENT OF A WRM FNTL BNDRY. 00Z NAM KEEPS THE MAIN SFC LOW SW OF DENVER WITH WRM FNTL BNDRY LOCATED FM NR DENVER TOWARDS LIMON. MEANWHILE GFS HAS MAIN SFC LOW FM AKRON TO EAST OF LIMON. AS A RESULT THE GFS SHOW MOST OF NERN CO HOT AND DRY THIS AFTN EXCEPT FOR THE FAR NERN CORNER WHILE THE NAM HAS A COOLER AND MORE MOIST REGIME ACROSS MOST OF NERN CO WITH A VERY UNSTABLE AIRMASS BY LATE AFTN. AT THIS TIME I'M NOT SURE WHAT TO BELIEVE. MY FEELING AT THIS POINT IS THAT MAIN SFC LOW WILL END UP BEING FURTHER WEST THAN WHAT GFS SHOWS WITH WRM FNTL BNDRY LOCATED SOMEWHERE FM DENVER EASTWARD. FCST SOUNDINGS SHOW CAPES BY LATE AFTN RANGING FROM 3000-5000 J/KG OVER MOST OF NERN CO BASED ON NAM WHILE THE GFS HAS HIGHEST CAPES OVER THE EXTREME NORTHEAST CORNER ALTHOUGH BOTH MODELS HAVE A LOT OF CIN SHOWN DUE TO RATHER WRM MID LVL TEMPS. THUS INITIAL TSTM COVERAGE MAY BE RATHER ISOLD AND CONFINED TO AREAS NR THE WRM FNT. BY THIS EVENING BOTH THE NAM AND GFS SHOW SOME MINOR COOLING ALOFT AND THE ARRIVAL OF A SECONDARY SURGE OF COOLER AIR WHICH COULD INCREASE THE CHC OF TSTMS DURING THE NIGHT. WITH FAVORABLE SHEAR PROFILE IF CAP IS BKN BY LATE AFTN SVR TSTMS WOULD BE A GOOD BET ALONG THE WRM FNTL BNDRY WITH THE POTENTIAL FOR A FEW TORNADOES WHERE LOW LEVEL FLOW IS ENHANCED. THREAT OF SVR STORMS WOULD LIKELY CONTINUE INTO THE EVENING HOURS AS WELL OVER NERN CO. MEANWHILE IF SECONDARY SURGE OF COOLER AIR DOES COME IN THIS EVENING COULD SEE SOME LOCALLY ENHANCED RAINFALL IN AND NR THE FOOTHILLS FM DENVER NORTH TO THE WYOMING BORDER AS WELL IF THINGS SET UP RIGHT. HIGHS THIS AFTN OVER NERN CO COULD VARY CONSIDERABLY DEPENDING ON WHERE THE MAIN SFC LOW IS AND WRM FNT. FOR NOW WILL GO WITH READINGS IN THE LOWER TO MID 80S ALONG THE WY-NE BORDER WITH THE WARMEST TEMPS OVER THE PALMER DIVIDE EXTENDING INTO LINCOLN COUNTY WITH HIGHS IN THE 90S. IN THE MTNS WILL KEEP TSTM COVERAGE MAINLY IN THE ISOLD TO WDLY SCT RANGE ALTHOUGH SECONDARY SURGE OF COOLER AIR COULD LEAD TO BETTER COVERAGE OF STORMS OVER THE HIGHER TERRAIN OF LARIMER AND BOULDER COUNTIES THIS EVENING WHICH COULD ENHANCE SNOW MELT FLOODING PROBLEMS. .LONG TERM...AFTER A ROUND OF STRONG THUNDERSTORMS LAST EVENING... IT IS NOW APPARENT THAT THE UPCOMING WEEK COULD BECOME AN ACTIVE ONE. WITH CONFLICTING SOLUTIONS BEING OFFERED BY THE NAM AND THE GFS...FORECASTS MUST CONTINUE THE TREND OF LEANING TOWARDS HIGHER IMPACT SHOWERY SOLUTIONS RATHER THAN DRY FORECASTS. LOOKING AT THE CURRENT SATELLITE PICTURES AND SEEING HOW MUCH MOISTURE HAS DEVELOPED UNDER A 596 UPPER HIGH...AND THE APPEARANCE OF INCREASING EASTERLIES ACROSS NORTHERN MEXICO...WE MUST BE PREPARED FOR ADDITIONAL ROUNDS OF SHOWERS THIS WEEK WHILE THE WESTERLY FLOW ALOFT GRADUALLY TRANSITIONS TO MORE SOUTHWESTERLY BY THE END OF THE WEEK. NAM AND GFS SOUNDINGS ON TUESDAY SHOW SOME AGREEMENT ON COOLER TEMPERATURES AND MOIST SOUTHEASTERLY WINDS ACROSS THE EASTERN PLAINS. INSTABILITY LEVELS ARE MODEST...BUT WITH PRECIPITABLE WATER VALUES ABOVE AN INCH...HEAVY RAIN PRODUCING SHOWERS CAN NOT BE RULED OUT. HAVE BUMPED UP THE POPS IN THE FOOTHILLS AND OVER THE URBAN CORRIDOR ON TUESDAY...IN ANTICIPATION OF A DENVER CYCLONE DEVELOPING AND POOLING COPIOUS MOISTURE NEAR THE FOOTHILLS. THE COOLER TEMPERATURES ARE ALSO AN INDICATOR THAT A WEAKER MID-LEVEL CAP WILL BE PRESENT. WARMER TEMPERATURES ARE EXPECTED TO RETURN WEDNESDAY AND THURSDAY...BUT IT IS HARD TO TELL HOW MUCH MID-LEVEL MOISTURE WILL BE MOVING OVER THE STATE FROM THE SOUTHWEST...AND MSL PRESSURE CHARTS AND 850 MB WINDS SHOW A LOT OF GULF MOISTURE COULD BE COMING OUR WAY AT THE SAME TIME. A QUICK GLANCE AT THE END OF THE WEEK SHOWS COOLER NORTHERLY FLOW INTO THE STATE AS LOW PRESSURE MOVES OVER THE CENTRAL PLAINS. BUT AT THE SAME TIME...VOLATILE SOUTHWESTERLY FLOW ACROSS THE STATE WILL BE DEVELOPING ALOFT. IT SEEMS THAT EACH DAY WILL PRESENT NEW SCENARIOS THAT IN THE END SEEM TO RESULT IN MORE SHOWERS FOR NORTHEAST COLORADO. && .AVIATION...LATEST SATELLITE DATA SHOWS LOW CLOUDS DEVELOPING OVER PORTIONS OF WELD COUNTY AND OVER ERN AREAS OF ADAMS AND ARAPAHOE COUNTIES. WITH WK DENVER CYCLONE CURRENTLY IN PLACE LOOKS LIKE WE MAY SEE IFR CEILINGS DVLP BY 10Z ALONG WITH SOME FOG WHICH COULD LAST THRU 15Z BASED ON BUFFER SOUNDINGS. 00Z NAM SHOWED LOW CLOUDS COULD LINGER EVEN LONGER THRU AT LEAST 17Z IF MAIN SFC LOW STAYS TO THE S OR SW OF AIRPORT AS THE AIRPORT STAYS ON THE NORTH SIDE OF A WRM FNT. BY LATER THIS AFTN THE AIRMASS WILL BECOME VERY UNSTABLE HOWEVER RATHER STG CAP IN PLACE SO MAY NOT SEE ANY STORMS UNTIL AFTER 00Z AS SOME MINOR COOLING ALOFT OCCURS. NATURALLY IF STORMS DVLP THEY COULD BE SVR AND PRODUCE BRIEF VERY HEAVY RAIN AND SOME LARGE HAIL. MEANWHILE A SECOND SURGE OF COOLER AIR WILL MOVE IN AS WELL WITH GUSTY NELY WINDS DEVELOPING AFT 02Z. MORE STATUS MAY REDEVELOP AFTER MIDNIGHT DUE TO UPSLOPE FLOW. && .HYDROLOGY...SNOWMELT IS PRODUCING MINOR OVERBANK FLOODING ON THE BIG THOMPSON AND CACHE LA POUDRE RIVERS. FLOWS IN ESTES PARK AND THE LOWER POUDRE CANYON ARE OCCURRING IN THE LATE NIGHT AND MORNING HOURS...AND PEAKS ON MONDAY AND TUESDAY MORNINGS MAY BE A LITTLE HIGHER THAN TODAYS. MINOR FLOODING IS ALSO POSSIBLE ON THE NORTH FORK OF THE SAINT VRAIN CREEK...AND THE SOUTH FORK OF THE SAINT VRAIN AND BOULDER CREEK WILL BE NEAR BANKFULL. && .BOU WATCHES/WARNINGS/ADVISORIES...FLOOD ADVISORY THROUGH TUESDAY AFTERNOON FOR GRAND...SUMMIT...LARIMER...BOULDER...AND WEST CENTRAL WELD COUNTIES. RPK/KDRBY
Hazardous weather outlook, Jun 7, 4:51 AM MDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 451 AM MDT MON JUN 07 2010 COZ030>051-071700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 451 AM MDT MON JUN 07 2010 ...SEVERE THUNDERSTORMS WITH A FEW TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHEAST COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A VERY UNSTABLE AIRMASS WILL DEVELOP ACROSS NORTHEAST COLORADO BY LATE AFTERNOON INTO THE EVENING HOURS ALONG AND NORTH OF A FRONTAL BOUNDARY. BY LATE AFTERNOON THIS BOUNDARY WILL BE ALONG A LINE FROM NEAR DENVER TO NORTH OF LIMON. THUNDERSTORMS MAY DEVELOP ALONG AND NORTH OF THIS BOUNDARY BY LATE AFTERNOON OR EVENING. WITH A FAVORABLE SHEAR PROFILE SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ESPECIALLY ALONG AND NORTH OF THE FRONTAL BOUNDARY FROM DENVER TO LIMON NORTHWARD. ELSEWHERE EXPECT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS FROM LATE AFTERNOON INTO THE EVENING HOURS WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. MEANWHILE LATER THIS EVENING A SURGE OF COOLER AIR WILL MOVE INTO NORTHEAST COLORADO AND ENHANCE UPSLOPE FLOW INTO THE NORTHERN FOOTHILLS WHICH MAY INCREASE THUNDERSTORM DEVELOPMENT OVER THE HIGHER TERRAIN EAST OF THE DIVIDE FROM WEST OF DENVER TO FORT COLLINS. IF THESE THESE THUNDERSTORMS DEVELOP THEY COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY INCREASE THE THREAT FOR FLASH FLOODING ALONG STREAMS THAT ARE ALREADY RUNNING HIGH DUE TO RUNOFF FROM MELTING SNOW ESPECIALLY IN BOULDER AND LARIMER COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING ACROSS NORTH CENTRAL AND NORTHEAST COLORADO THIS WEEK. A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE THROUGH THE END OF THE WEEK WITH DAYTIME HEATING CAUSING UNSTABLE CONDITIONS TO DEVELOP EACH AFTERNOON. CONTINUING MODERATE WESTERLY FLOW ALOFT WILL ALSO HELP TO STRENGTHEN THUNDERSTORMS WHEN THEY DEVELOP. AT THIS TIME IT IS DIFFICULT TO DETERMINE WHEN THE STRONGEST STORMS MAY DEVELOP. PERIODS OF HEAVY RAIN AND THE POSSIBILITY OF STRONG AND SOMETIMES SEVERE THUNDERSTORMS WITH LARGE HAIL WILL BE POSSIBLE EACH DAY. STAY TUNED TO DAILY FORECASTS FOR THE THREATS OF HAZARDOUS WEATHER ON THAT PARTICULAR DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON OR EVENING. RPK/DANKERS
In the hours before
Special weather statement, Jun 7, 6:14 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 614 AM MDT MON JUN 7 2010 COZ048-071300- LOGAN COUNTY CO- 614 AM MDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY AT 614 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 2 MILES WEST OF LOGAN CORNERS...OR 10 MILES WEST OF STERLING...MOVING EAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD... PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...LOGAN CORNERS... ILIFF...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4077 10279 4047 10297 4055 10357 4086 10352 TIME...MOT...LOC 1214Z 277DEG 28KT 4062 10333
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 65 min |
| Jun 6, 6:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 6, 6:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| Jun 6, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 19 min |
| Jun 6, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 66 min |
| Jun 6, 7:01 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 46 min |
| Jun 6, 7:15 PM MDT | Tornado Warning | BOU | Adams, Morgan, Washington | 45 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 30 min |
| Jun 6, 7:20 PM MDT | Flash Flood Warning | BOU | Morgan | 2 hr |
| Jun 6, 7:28 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 32 min |
| Jun 6, 8:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 6, 8:32 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 43 min |
| Jun 6, 9:14 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 46 min |
| Jun 6, 11:33 PM MDT | Areal Flood Advisory | BOU | Grand | 48 hr |
| Jun 7, 6:14 AM MDT | Special Weather Statement | BOU | Logan | 46 min |
| Jun 7, 10:00 AM MDT | River Flood Advisory | BOU | Grand, Larimer | 3 days |
| Jun 7, 4:08 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 12 min |
| Jun 7, 5:30 PM MDT | River Flood Advisory | BOU | Grand, Weld | 4 days |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.